BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Requiem for the Miller–Tucker–Zemlin subtour elimination constraints?

Participants in the publication
Tolga Bekta? (Author)
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2014-08

Where published
European Journal of Operational Research

Publication Identifiers
ISSN - 0377-2217

Publisher
Elsevier BV

Volume
236
Number
3

Number of pages
12
Starting page
820
Last page
832

Document Identifiers
DOI - https://doi.org/10.1016/j.ejor.2013.07.038
URL - http://dx.doi.org/10.1016/j.ejor.2013.07.038


Export

APA
Tolga Bekta?, Luis Gouveia, (2014). Requiem for the Miller–Tucker–Zemlin subtour elimination constraints?. European Journal of Operational Research, 236, 820-832. ISSN 0377-2217. eISSN . http://dx.doi.org/10.1016/j.ejor.2013.07.038

IEEE
Tolga Bekta?, Luis Gouveia, "Requiem for the Miller–Tucker–Zemlin subtour elimination constraints?" in European Journal of Operational Research, vol. 236, pp. 820-832, 2014. 10.1016/j.ejor.2013.07.038

BIBTEX
@article{45017, author = {Tolga Bekta? and Luis Gouveia}, title = {Requiem for the Miller–Tucker–Zemlin subtour elimination constraints?}, journal = {European Journal of Operational Research}, year = 2014, pages = {820-832}, volume = 236 }